BibTeX record journals/cj/HarrisonY81

download as .bib file

@article{DBLP:journals/cj/HarrisonY81,
  author    = {Michael A. Harrison and
               Amiram Yehudai},
  title     = {Eliminating Null Rules in Linear Time},
  journal   = {Comput. J.},
  volume    = {24},
  number    = {2},
  pages     = {156--161},
  year      = {1981},
  url       = {http://dx.doi.org/10.1093/comjnl/24.2.156},
  doi       = {10.1093/comjnl/24.2.156},
  timestamp = {Tue, 28 Jun 2011 15:15:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cj/HarrisonY81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}